STRONG AND Delta-CONVERGENCE OF A FASTER ITERATION PROCESS IN HYPERBOLIC SPACE
Özet
In this article, we first give metric version of an iteration scheme of Agarwal et al. [1] and approximate fixed points of two finite families of nonexpansive mappings in hyperbolic spaces through this iteration scheme which is independent of but faster than Mann and Ishikawa scheme. Also we consider case of three finite families of nonexpansive mappings. But, we need an extra condition to get convergence. Our convergence theorems generalize and refine many know results in the current literature.
Anahtar kelimeler
Atıf için künye
Akbulut, S., & Gunduz, B. (2015). STRONG AND Delta-CONVERGENCE OF A FASTER ITERATION PROCESS IN HYPERBOLIC SPACE. COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, 30(3), 209–219. https://doi.org/10.4134/ckms.2015.30.3.209
BibTeX
@article{akbulut2015-73296,
author = {Akbulut, Sezgin and Gunduz, Birol},
title = {STRONG AND Delta-CONVERGENCE OF A FASTER ITERATION PROCESS IN HYPERBOLIC SPACE},
journal = {COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY},
year = {2015},
volume = {30},
number = {3},
pages = {209--219},
issn = {1225-1763},
doi = {10.4134/ckms.2015.30.3.209},
url = {https://akademik.atauni.edu.tr/yayinlar/73296-strong-and-delta-convergence-of-a-faster-iteration-process-in-hyperbolic-space}
}